# SDR AALA20090730TUL32

- Difficulty date: July 23, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49471
- Aircraft time: 64,122 hours, 33,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 18969
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - PASSENGER SEAT EMERGENCY LIGHT BATTERY PACK AB5-3 IS WEAK.  REPLACED WITH SERVICEABLE BATTERY PACK FOR PASSENGER EMERGENCY LIGHT.
